# SDR DALA2021042202364

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 18,554 hours, 7,019 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHIP 3830 -ATB- DUE TO CAPTAIN'S AIRSPEED INOPERATIVE. CORRECTIVE ACTION: PERFORMED CAPT'S PITOT STATIC SYSTEM FLUSH. FOUND STATIC LINE TO CAPT'S ADM DISCONNECTED. RECONNECTED LINE AND PERFORMED AIR DATA REFERENCE TEST PER B737 AMM. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
